MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558680
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the sigmoid colon during a colonoscopy procedure to treat post-resection obstruction performed on (b)(6) 2025.During the procedure, the balloon was dilated to 10 mm and 11 mm and work fine.However, when dilating to 12mm, the balloon burst.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22523769
Report Number3005099803-2025-03287
Device Sequence Number18162281
Product Code FGE
UDI-Device Identifier08714729797562
UDI-Public(01)08714729797562(17)270801(10)34552375
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558680
Device Catalogue NumberM00558680
Device Lot Number0034552375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/16/2025
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown